Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 87, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Apr 20, 2011, 12:26 AM CDT for 6 counties in Kentucky. It was in force for 49 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2011, 12:26 AM CDT (05:26 UTC)
- Expired
- Apr 20, 2011, 1:15 AM CDT
- In force
- 49 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Caldwell County, KY, Christian County, KY, Lyon County, KY, Muhlenberg County, KY, Todd County, KY, Trigg County, KY
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 12:30 AM CDT | TSTM WND GST 65 | Cobb, KY | |
| Apr 20, 12:40 AM CDT | TSTM WND DMG | 3 S Herndon, KY | LATE REPORT. 3 SIDED BARN OR LEAN TO WAS BLOWN ACROSS A ROAD. FOUR GREENHOUSES DAMAGED. |
| Apr 20, 12:45 AM CDT | TSTM WND GST 58 | Fort Campbell North, KY | MEASURED WIND GUST TO 58 MPH AT FORT CAMPBELL. LARGE TREES DOWN IN NEARBY OAK GROVE. |
| Apr 20, 1:13 AM CDT | HAIL 1 | Sharon Grove, KY | WINDS ESTIMATED 30 MPH WITH THE STORM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 6:46 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 5.4 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1997 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 1626 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
161
WUUS53 KPAH 200526
SVRPAH
KYC033-047-143-177-219-221-200615-
/O.NEW.KPAH.SV.W.0087.110420T0526Z-110420T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1226 AM CDT WED APR 20 2011
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHRISTIAN COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHERN MUHLENBERG COUNTY IN SOUTH CENTRAL KENTUCKY...
TODD COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHEASTERN CALDWELL COUNTY IN WESTERN KENTUCKY...
SOUTHEASTERN LYON COUNTY IN WESTERN KENTUCKY...
TRIGG COUNTY IN WESTERN KENTUCKY...
* UNTIL 115 AM CDT.
* AT 1224 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF CADIZ TO 12
MILES SOUTH OF CANTON..AND MOVING EAST AT 60 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
CADIZ...
CANTON...
COBB...
CROFTON...
FORT CAMPBELL NORTH...
HOPKINSVILLE...
OAK GROVE...
PEMBROKE...
WEIR...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS LINE OF STORMS. SEEK SHELTER INDOORS. STAY TUNED
TO WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST SEVERE WEATHER
INFORMATION.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT WEDNESDAY MORNING
FOR SOUTHEASTERN ILLINOIS AND SOUTHWEST INDIANA AND WESTERN KENTUCKY
AND SOUTHEAST MISSOURI.
&&
LAT...LON 3714 8693 3707 8693 3706 8706 3665 8707
3664 8786 3667 8788 3667 8807 3685 8812
3700 8793 3725 8695 3722 8690
TIME...MOT...LOC 0527Z 255DEG 52KT 3696 8777 3665 8794
WIND...HAIL 60MPH 1.00IN
$$1 follow-up statement
113
WWUS53 KPAH 200552
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1252 AM CDT WED APR 20 2011
KYC033-143-200602-
/O.CAN.KPAH.SV.W.0087.000000T0000Z-110420T0615Z/
CALDWELL KY-LYON KY-
1252 AM CDT WED APR 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LYON AND
SOUTHEASTERN CALDWELL COUNTIES IN WESTERN KENTUCKY IS CANCELLED...
LAT...LON 3714 8693 3707 8693 3706 8706 3665 8707
3665 8785 3706 8767 3725 8695 3722 8690
TIME...MOT...LOC 0552Z 255DEG 52KT 3704 8733 3673 8750
$$
KYC047-177-219-221-200615-
/O.CON.KPAH.SV.W.0087.000000T0000Z-110420T0615Z/
MUHLENBERG KY-CHRISTIAN KY-TODD KY-TRIGG KY-
1252 AM CDT WED APR 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR TODD...CHRISTIAN AND SOUTHERN MUHLENBERG COUNTIES IN SOUTH
CENTRAL KENTUCKY...AND EASTERN TRIGG COUNTY IN WESTERN KENTUCKY...
AT 1247 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS OF 60 TO 70
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES
SOUTHEAST OF CROFTON TO HERNDON...MOVING EAST AT 60 MPH.
LOCATIONS IN THE WARNING INCLUDE FORT CAMPBELL NORTH...OAK GROVE...
PEMBROKE...WEIR...ALLEGRE...CLIFTY...TRENTON...GUTHRIE...DUNMOR...
DRAKESBORO AND ELKTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN OCCASIONALLY PRODUCE A TORNADO QUICKLY. BE PREPARED
TO IMPLEMENT YOUR TORNADO PLAN OF ACTION.
&&
LAT...LON 3714 8693 3707 8693 3706 8706 3665 8707
3665 8785 3706 8767 3725 8695 3722 8690
TIME...MOT...LOC 0552Z 255DEG 52KT 3704 8733 3673 8750
WIND...HAIL 70MPH 1.00IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 3:22 PM CDT, 9 hours 4 minutes earlier.
Area forecast discussion, Apr 19, 3:22 PM CDT, 9 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 322 PM CDT TUE APR 19 2011 .DISCUSSION... ...MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT FOR MOST OF REGION... IN WAIT MODE AT CURRENT TIME ACROSS OUR FORECAST AREA AS CONVECTION IS BEGINNING TO INITIATE ALONG FRONTAL BOUNDARY MOVING EAST INTO SW AND CENTRAL MO. MOST OF OUR AREA REMAINS UNDER A VERY SHARP CAP...AS EVIDENT ON 16Z RUC SOUNDINGS. THIS CAP SHOULD KEEP MOST LOCATIONS STORM FREE UNTIL IT WEAKENS AND JUST AHEAD OF THE LINE OF STORMS VERY LATE THIS AFTERNOON INTO THE EARLY THIS EVENING. MODERATE RISK OF SEVERE STORMS WITH THE ENTIRE BAG OF SEVERE RISKS POSSIBLE... ESPECIALLY WITH DAMAGING WIND GUSTS AND LARGE HAIL...ISOLATED TORNADOES AND EVEN THE POTENTIAL FOR HEAVY RAIN ALONG ALONG AND BEHIND THE LINE OF STORMS. STILL IS SOME CONCERN THAT A PREFRONTAL SURFACE TROF WILL DEVELOP OUT AHEAD OF THE MAIN FRONT/LINE OF STORMS EARLY TONIGHT. IF THIS OCCURS AND FORCING IS STRONG ENOUGH TO ERODE THE CURRENT THERMAL CAP...WE COULD END UP WITH INDIVIDUAL/DISCRETE THUNDERSTORM ACTIVITY OUT AHEAD OF THE MAIN LINE....ESP THIS EVENING. IF THIS WERE TO OCCUR...ENVIRONMENTAL CONDITIONS WOULD BE MORE FAVORABLE FOR VERY LARGE HAIL AND A CREATE LARGER POTENTIAL FOR TORNADOES TO SPIN UP. THIS SITUATION APPEARS MORE LIKELY ALONG AND NW OF THE OHIO RIVER...AND IN SE MO. THE MODELS TRENDED A BIT FASTER AND HAVE STAYED THE COURSE. BY 06Z... THE LOW SHOULD BE OVER NCNTRL INDIANA WITH THE TRAILING COLD FRONT JUST EAST OF THE OHIO RIVER. THEREFORE WE LOWERED POPS CONSIDERABLY AFTER MIDNIGHT FROM THE WEST. WE HAVE WEDNESDAY AND NIGHT DRY GIVEN THE INFLUENCE OF SURFACE HIGH PRESSURE TO OUR NORTH PUSHING SOUTH THROUGH THE REGION. THURSDAY INTO THURSDAY NIGHT POPS ARE ON THE INCREASE AS MID LEVEL FLOW BECOMES MORE SWLY AND DRAWS THE SFC BOUNDARY BACK NORTH ACROSS THE AREA AS A WARM FRONT THU NIGHT. BEST CHANCE FOR ANY STRONG STORM WOULD LIKELY BE JUST NORTH OF THE WARM FRONT THU NIGHT...SO INCREASED POPS INTO THE LIKELY RANGE OVER MUCH OF THE REGION. ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH THE LONG TERM AS THE STORM TRACK CHANGES LITTLE. MODERATELY STRONG WEST/SOUTHWEST MID LEVEL FLOW WILL STEER LOW PRESSURE SYSTEMS ACROSS THE CENTRAL PLAINS TO THE UPPER MISSISSIPPI VALLEY/WESTERN GREAT LAKES. THIS SHOULD RESULT IN A GENERALLY WARM AND HUMID PATTERN...WITH PERIODS OF SHOWERS AND THUNDERSTORMS. REGARDING THE DAILY DETAILS... ON FRIDAY...A SURFACE WARM FRONT WILL LIFT NORTH OF THE LOWER OHIO VALLEY. PRECIPITATION WILL DIMINISH FROM SOUTH TO NORTH DURING THE DAY...WITH SOME CLEARING LIKELY IN THE AFTERNOON. ON FRIDAY NIGHT...A COLD FRONT WILL MOVE SOUTHEAST TOWARD THE MID MISSISSIPPI VALLEY. COMPARED TO TONIGHTS SYSTEM...THE FRIDAY NIGHT SYSTEM LOOKS TO BE A LITTLE WEAKER AND FURTHER NORTHWEST. IN FACT...THE 12Z GEFS KEEPS THE CENTRAL PRESSURE ABOVE 1000 MB AT ITS DEEPEST POINT. FORECAST CAPES AND WIND FIELDS ARE NOT AS IMPRESSIVE AS THIS EVENING...BUT STILL EASILY SUFFICIENT FOR ORGANIZED SEVERE. ON SATURDAY THROUGH SUNDAY...THE MODELS REMAIN HIGHLY DIVERGENT WITH RESPECT TO THE FRONTAL MOVEMENT. THE 12Z GFS REMAINS CONSISTENT WITH PREVIOUS RUNS BY STALLING THE FRONT OVER THE LOWER OHIO VALLEY THROUGH THE WEEKEND. THE 12Z HPC AND ECMWF SOLUTIONS KEEP THE FRONT FARTHER NORTH. FORECAST WILL LEAN TOWARD THE SOMEWHAT WARMER AND DRIER HPC/ECMWF SOLUTIONS. EARLY NEXT WEEK...A DEEPENING 500 MB TROUGH OVER THE PLAINS WILL RESULT IN SURFACE CYCLOGENESIS WELL TO OUR WEST. DEPENDING ON THE TRACK OF THE SYSTEM...ANOTHER ROUND OF SEVERE STORMS IS POSSIBLE. THE MODELS SEEM TO BE TRENDING SLOWER AND STRONGER WITH THE SYSTEM...MEANING THAT MONDAY IS LOOKING WARMER AND DRIER WHILE TUESDAY IS MORE LIKELY TO BE ACTIVE. CHANCES FOR HEAVY RAIN/FLOODING POTENTIAL WILL HEAVILY DEPEND ON THE FRONTAL MOVEMENT THIS WEEKEND...WHICH THE MODELS ARE STILL HAVING TROUBLE WITH. && .AVIATION... WINDS WILL BE S TO SW AT 10 TO 20 KTS WITH GUSTS TO 30 KTS THIS AFTERNOON INTO THE EVENING...AHEAD OF ADVANCING STRONG COLD FRONT THAT SHOULD DEVELOP WIDESPREAD CONVECTION/SQUALL LINE THAT WILL LIKELY BRING AT LEAST SCT...IF NOT WIDESPREAD...WIND GUSTS FROM 40 TO 60 KTS. LARGE HAIL AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE ACROSS THE ENTIRE REGION TONIGHT...BEGINNING 00Z TO 05Z THIS EVENING KCGI TO KPAH...04Z TO 09Z AS BEST GUESS IN TIMING FOR KEVV TO KOWB. IFR CLOUDS WILL LIKELY PERSIST THROUGH MUCH OF THE LATTER PORTION OF THE FORECAST PERIOD. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && MEFFERT/MY
Hazardous weather outlook, Apr 19, 6:46 PM CDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 646 PM CDT TUE APR 19 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-201015- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 646 PM CDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT A TORNADO WATCH IS IN EFFECT FOR THE ENTIRE QUAD STATE UNTIL 200 AM. REFER TO THE WATCH FOR DETAILS. A MODERATE RISK OF SEVERE THUNDERSTORMS CONTINUES. LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES WILL ALL BE POSSIBLE WITH ANY SEVERE STORMS. LOCALLY HEAVY RAIN IS ALSO A THREAT. INDIVIDUAL STORM MOTION SHOULD BE NORTHEAST FROM 40 TO 50 MPH. REFER TO RIVER FLOOD WARNINGS AND STATEMENTS FOR DETAILS ON WIDESPREAD MINOR TO MODERATE RIVER FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS FROM WEDNESDAY NIGHT...OFF AND ON THROUGH THE END OF THE WEEK. ISOLATED STRONG TO SEVERE STORMS CANNOT BE RULED OUT. MINOR TO MODERATE RIVER FLOODING IS FORECAST TO CONTINUE THROUGH MUCH OF THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR THE WATCH TONIGHT.
In the hours before
Local storm report, Apr 19, 11:48 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1148 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM TSTM WND DMG 3 W POSEYVILLE 38.17N 87.84W
04/19/2011 POSEY IN TRAINED SPOTTER
LATE REPORT. WIND DAMAGE REPORTED WEST OF TOWN.
&&
SMITTYLocal storm report, Apr 19, 11:54 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1154 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG CARMI 38.09N 88.17W
04/19/2011 WHITE IL TRAINED SPOTTER
LATE REPORT. WIDESPREAD TREES DOWN AS WELL AS POWER POLES
SNAPPED. MUCH OF THE CITY IS WITHOUT POWER. ONE HOME HAD
LARGE UPROOTED TREE FELL ACROSS A HOME. IN NORTH CITY THE
HIGH SCHOOL HAD PART OF THE ROOF BLOWN OFF. NO INJURIES
REPORTED AT THIS TIME.
&&
SMITTYSpecial weather statement, Apr 19, 11:59 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 1159 PM CDT TUE APR 19 2011 KYZ008-011>013-016-017-021-022-200600- HOPKINS KY-MUHLENBERG KY-CALDWELL KY-LYON KY-CHRISTIAN KY-TODD KY- MARSHALL KY-TRIGG KY- 1159 PM CDT TUE APR 19 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOPKINS...TODD...CHRISTIAN...MUHLENBERG ...TRIGG...EASTERN MARSHALL...SOUTHERN LYON AND SOUTHEASTERN CALDWELL COUNTIES IN WESTERN KENTUCKY UNTIL 100 AM CDT... AT 1157 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS WITH DIME SIZE HAIL...AND VERY STRONG WINDS AROUND 50 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 3 MILES EAST OF CENTRAL CITY TO 8 MILES NORTHWEST OF ENERGY...MOVING SOUTHEAST AT 25 MPH. LOCATIONS THAT MAY BE IMPACTED INCLUDE POWDERLY...COBB... GREENVILLE...HAWKINS...ROCKCASTLE...DRAKESBORO...CROFTON...LAND BETWEEN THE LAKES AREA...WEIR...CADIZ...CANTON...DUNMOR...LINTON... TRENTON...PEMBROKE...OAK GROVE...LAFAYETTE...HOPKINSVILLE... HERNDON...GUTHRIE...FORT CAMPBELL NORTH...ELKTON...CLIFTY AND ALLEGRE. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM AS WELL. THIS STORM WILL PRODUCE VERY HEAVY RAIN...WHICH MAY RESULT IN STANDING WATER ON AREA ROADS. WATER LEVELS IN SMALL CREEKS...STREAMS AND IN DITCHES MAY RISE QUICKLY...ESPECIALLY IN POOR DRAINAGE AREAS. A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR LATER STATEMENTS AND POSSIBLE WARNINGS.
Local storm report, Apr 20, 12:16 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1216 AM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM TSTM WND DMG 4 W DAHLGREN 38.20N 88.76W
04/19/2011 JEFFERSON IL TRAINED SPOTTER
LATE REPORT. NUMEROUS TREES DOWN. POWER OUTAGES. LARGE
FARM BUILDING NEAR EXIT 89 ALONG INTERSTATE 64 DESTROYED.
APPEARED TO BE STRAIGHT LINE WINDS.
&&
SMITTYLocal storm report, Apr 20, 12:22 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1222 AM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND GST 2 W VIENNA 37.41N 88.93W
04/19/2011 M103 MPH JOHNSON IL TRAINED SPOTTER
LATE REPORT.
&&
SMITTYLocal storm report, Apr 20, 12:25 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
1225 AM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM TORNADO RANDLES 37.14N 89.77W
04/19/2011 CAPE GIRARDEAU MO EMERGENCY MNGR
UNCONFIRMED TORNADO REPORTED. BEING CHASED BY TRAINED
SPOTTERS. 5 WEST OF RANDLES IN RURAL AREA LARGE TREE
LIMBS DOWN. ONE WINDOW BLOWN OUT OF HOME. POWER LINES AND
TREES DOWN.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 8:37 PM CDT | Severe Thunderstorm Warning | PAH | Ballard | 38 min |
| Apr 19, 9:01 PM CDT | Severe Thunderstorm Warning | PAH | Ballard, Livingston, McCracken, Marshall | 44 min |
| Apr 19, 9:19 PM CDT | Areal Flood Advisory | PAH | Union | 3 hr |
| Apr 19, 9:20 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Crittenden, Daviess, Henderson, Hopkins, McLean and 3 more | 55 min |
| Apr 19, 9:46 PM CDT | Areal Flood Advisory | PAH | Daviess, Henderson, McLean, Webster | 3 hr |
| Apr 19, 9:46 PM CDT | Severe Thunderstorm Warning | PAH | Ballard, Crittenden, Livingston, McCracken | 59 min |
| Apr 19, 9:54 PM CDT | Severe Thunderstorm Warning | PAH | Carlisle, Fulton, Graves, Hickman | 51 min |
| Apr 19, 9:54 PM CDT | Tornado Warning | PAH | Ballard | 20 min |
| Apr 19, 9:58 PM CDT | Areal Flood Advisory | PAH | Ballard, Carlisle, Fulton, Hickman, McCracken | 3 hr |
| Apr 19, 10:00 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Crittenden, Hopkins, Livingston, Lyon, Marshall | 30 min |
| Apr 19, 10:09 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Crittenden, Daviess, Henderson, Hopkins, McLean and 3 more | 66 min |
| Apr 19, 10:28 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Crittenden, Graves, Hopkins, Livingston and 6 more | 62 min |
| Apr 19, 10:46 PM CDT | Severe Thunderstorm Warning | PAH | Ballard, Calloway, Carlisle, Fulton, Graves, Hickman and 3 more | 59 min |
| Apr 19, 11:03 PM CDT | Areal Flood Advisory | PAH | Caldwell, Crittenden, Graves, Hopkins, Livingston, Lyon and 2 more | 3 hr |
| Apr 19, 11:30 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Hopkins, Livingston, Lyon, Marshall and 3 more | 30 min |
| Apr 19, 11:44 PM CDT | Severe Thunderstorm Warning | PAH | Calloway, Fulton, Graves, Hickman, Marshall, Trigg | 46 min |
| Apr 20, 12:11 AM CDT | Tornado Warning | PAH | Calloway, Marshall, Trigg | 21 min |
| Apr 20, 12:42 AM CDT | Tornado Warning | PAH | Christian, Todd | 33 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.